# SDR SWIA200414083

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 4,519 hours, 3,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FLOOR SUPPORT ANGLE RIGHT SIDE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR PIECES IAW CRJ REO 601R-53-61-117 REV "B".
